# SDR A1U2002F00003

- Difficulty date: April 18, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N770SL
- Make and model: Bolkms BK117B1
- Aircraft serial: S7135
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 4639302044
- Condition: Damaged
- Location: Engine
- Part time: 299 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CLUTCH) DURING CRUISE FLIGHT NR 1 ENGINE NR 2 WERE NORMAL.  NR 1 TORQUE DROPPED TO 25 PERCENT.  RESIDUAL TORQUE REMAINED AS NR 1 WAS BROUGHT TO IDLE.  NR 1 ENGINE SECURED TO IDLE, RUN ON LANDING PERFORMED TO CGI.  DURING TROUBLESHOOTING OF AIRCRAFT, REMOVED NR 1 CLUTCH.  FOUND SPRAGS DISCOLORED, (BLUE TINT).  INSTALLED SERVICEABLE CLUTCH, PERFORMED GROUND RUN AND MAINTENANCE CHECK FLIGHT.  AIRCRAFT WAS RETURNED TO SERVICE.
